# SDR 2001FA0000591

- Difficulty date: June 11, 2001
- Submitted: December 6, 2001
- Operation: General aviation
- Propeller: Hartzl HCA2MVK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 8381010
- Part serial: 44
- Condition: Cracked
- Location: Propeller
- Part time: 1,928 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR STANDARD OVERHAUL, DUE TO TIME IAW MFG SL. (TSO)1982.9.  AFTER PROPELLER DISASSEMBLY, THE FOLLOWING COMPONENTS ARE CONDEMNED:  BLADE (PN MV8433-4, SN 36637R) DAMAGED IN COLD ROLLED AREA DUE TO CLAMPS. BLADE (PN MV8433-4, SN C85096R) DAMAGED IN COLD ROLLED AREA DUE TO CLAMPS. CLAMP (PN 838-1010, SN 44) CRACKED THROUGH THE INNER CLAMP ATTACHMENT HOLE. CLAMP (PN 838-1010, SN 57) CRACKED THROUGH INNER CLAMP ATTACH. HOLE.  PILOT INDICATED NO ABNORMAL OP.
